×

zbMATH — the first resource for mathematics

Géométrie de la structure adjointe sur un groupe de Lie et algèbres de type \(P_ 1\). (French) Zbl 0465.53033
MSC:
53C30 Differential geometry of homogeneous manifolds
17B05 Structure theory for Lie algebras and superalgebras
22E60 Lie algebras of Lie groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. ALBERT, Introduction à l’étude des variétés lisses, Thèse, Montpellier, (1974).
[2] C. BUTTIN et P. MOLINO, Théorème général d’équivalence pour LES pseudo-groupes de Lie plats transitifs, J. of Diff. Geometry, (9) (1074), 347-354. · Zbl 0294.53029
[3] G. GIRAUD, Note aux C.R.A.S. t. 288 (23 avril 1979).
[4] G. GIRAUD et A. MEDINA, Existence de certaines connexions plates invariantes sur LES groupes de Lie, Ann. Inst. Fourier, Grenoble, XXVII, Fasc. 4 (1977), 233-245. · Zbl 0357.53031
[5] V. GUILLEMIN, The integrability problem for G-structures, Trans. of Amer. Math. Soc., 116 (1965), 544-560. · Zbl 0178.55702
[6] N. JACOBSON, Lie algebras, Interscience Publishers, (1962). · Zbl 0121.27504
[7] P. MOLINO, Sur quelques propriétés des G-structures, Journal of Diff. Geometry, (7) (1972), 489-518. · Zbl 0267.53019
[8] A. POLLACK, The integrability problem for pseudogroup structures, J. of Diff. Geometry, (9) (1974), 355-390. · Zbl 0281.53030
[9] SINGER-STERNBERG, The infinite groups of Lie and Cartan, J. Ann. Math., Jerusalem, 15 (1965), 1-114. · Zbl 0277.58008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.